# SDR AT0100058

- Difficulty date: January 3, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOORBOARD AT BS 295 - 360 AFT SIDE WALL METAL SKIN TORN.  REMOVED AND REPLACED FLOORBOARD IAW B737 SRM 53-20-2, 51-10-1, CMM25-00-66 AND RE0-L00363IR.
